Differential and Integral Equations

Analytic solutions for a class of PDE's with constant coefficients

Paul Pedersen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 721-732.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700413

Mathematical Reviews number (MathSciNet)
MR1044216

Zentralblatt MATH identifier
0736.35002

Subjects
Primary: 35E20: General theory
Secondary: 35A20: Analytic methods, singularities

Citation

Pedersen, Paul. Analytic solutions for a class of PDE's with constant coefficients. Differential Integral Equations 3 (1990), no. 4, 721--732. https://projecteuclid.org/euclid.die/1372700413


Export citation